# SDR SWAA2023121129432

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 36,942 hours, 17,240 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 36,941 hours, 17,240 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27E
- Part serial: 960292
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O, Y
- Precautionary procedure: D, E, O

## Discrepancy

#2 ENGINE FAIL ON CLIMBOUT AT 15;000 FEET<[01] REMOVED AND REPLACED #2 ENGINE IAW MT 771?00-01 SEE MT FOR ALL COMPLETED WORK AND SIGNOFFS;[02] C/W INSPECTION.
